MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WOLVERINE¿ CORONARY CUTTING BALLOON® MONORAIL®; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING

BOSTON SCIENTIFIC - GALWAY WOLVERINE¿ CORONARY CUTTING BALLOON® MONORAIL®; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Model Number H74939401102250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that a vessel dissection occurred.The 80% stenosed target lesion was located in the calcified mid left anterior descending (lad) artery.A 10mm x 2.25mm wolverine¿ coronary cutting balloon® monorail® was advanced down a left internal mammary artery (lima) graft.The balloon was inflated once.Contrast was injected and revealed a dissection from the beginning of the lima graft, all the way down to the lad.It is unknown whether the wolverine or the guide catheter caused the dissection.Four non-bsc stents were deployed to try to fix the dissection and it did not restore the flow.The procedure was completed with a different device.The patient did fine.

Brand Name
WOLVERINE¿ CORONARY CUTTING BALLOON® MONORAIL®
Common Device Name
CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7397419
Report Number2134265-2018-02835
Device Sequence Number13481126
Product Code NWX
UDI-Device Identifier08714729888239
UDI-Public08714729888239
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P950020/S072
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2020
Device Model NumberH74939401102250
Device Catalogue Number39401-10225
Device Lot Number21577616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;